Alert archive / Alabama / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 299, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Dec 20, 2012, 7:03 AM CST for Greene County, Pickens County, Sumter County, Alabama. It was in force for 57 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 20, 2012, 7:03 AM CST (13:03 UTC)
- Expired
- Dec 20, 2012, 8:00 AM CST
- In force
- 57 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Greene County, AL, Pickens County, AL, Sumter County, AL
The radar
The Columbus AFB radar (KGWX), 85 km from the middle of the area, began a volume at 13:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 20, 7:20 AM CST | TSTM WND DMG | Aliceville, AL | TREES DOWN ON MARTIN LUTHER KING ROAD IN ALICEVILLE, AND ALONG COUNTY ROADS 9 AND 35 BETWEEN ALICEVILLE AND CARROLLTON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 20, 4:23 AM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 1.1 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 512 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 574 m²/s²
- 0-3 km storm-relative helicity
- 705 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
213
WUUS54 KBMX 201303
SVRBMX
ALC063-107-119-201400-
/O.NEW.KBMX.SV.W.0299.121220T1303Z-121220T1400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
703 AM CST THU DEC 20 2012
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
GREENE COUNTY IN WEST CENTRAL ALABAMA...
PICKENS COUNTY IN WEST CENTRAL ALABAMA...
NORTHERN SUMTER COUNTY IN WEST CENTRAL ALABAMA...
* UNTIL 800 AM CST
* AT 700 AM CST...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8
MILES WEST OF MILLPORT TO 12 MILES NORTHWEST OF PANOLA...AND MOVING
EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
PICKENSVILLE...ALICEVILLE...CARROLLTON...REFORM...GORDO...EUTAW...
ETHELSVILLE AND BEVILL LOCK AND DAM.
THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 23 THROUGH 45...
WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CST THURSDAY FOR
SOUTHERN ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3353 8828 3353 8784 3302 8783 3267 8789
3267 8838
TIME...MOT...LOC 1303Z 272DEG 35KT 3358 8818 3302 8842
$$
561 follow-up statement
786
WWUS54 KBMX 201323
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
723 AM CST THU DEC 20 2012
ALC063-107-119-201400-
/O.CON.KBMX.SV.W.0299.000000T0000Z-121220T1400Z/
GREENE AL-PICKENS AL-SUMTER AL-
723 AM CST THU DEC 20 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
SUMTER...PICKENS AND GREENE COUNTIES UNTIL 800 AM CST...
AT 718 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM KENNEDY TO PANOLA...MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
GORDO...EUTAW...GAINESVILLE...NEW WEST GREENE...EPES...WEST
GREENE...BENEVOLA...BOLIGEE...ALLISON AND MANTUA.
THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 23 THROUGH 45...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3353 8819 3353 8785 3302 8783 3267 8789
3267 8838
TIME...MOT...LOC 1324Z 272DEG 35KT 3356 8793 3301 8818
$$
56What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 20, 5:40 AM CST, 1 hour 23 minutes earlier.
Area forecast discussion, Dec 20, 5:40 AM CST, 1 hour 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 540 AM CST THU DEC 20 2012 .UPDATE... FOR AVIATION DISCUSSION. .DISCUSSION... NUMEROUS SHOWERS DEVELOPED OVERNIGHT DUE TO STRONG WARM AIR ADVECTION ALOFT AND FORCING. A SOLID LINE OF SHOWERS AND THUNDERSTORMS WAS APPROACHING THE MISSISSIPPI RIVER...JUST AHEAD OF THE COLD FRONT. THE THUNDERSTORM ACTIVITY HAS BEEN MINIMAL ALONG THE SOUTHERN END OF THE LINE...DUE TO WEAKER MID LEVEL FORCING. THE STRONGER PART OF THE CONVECTIVE LINE HAS BEEN ACROSS ARKANSAS WHERE THERE HAS BEEN BETTER UPPER LEVEL SUPPORT. THE TIMING OF THE CONVECTIVE LINE HAS NOT CHANGED MUCH...WITH THE LINE ENTERING WEST ALABAMA AROUND 9 AM AND REACHING I-65 BY NOON. THE MAIN LIMITING FACTOR TODAY WILL BE POOR MID LEVEL LAPSE RATES...WHICH WILL LIMIT THUNDERSTORM GROWTH POTENTIAL. THE MAIN THREAT WITH THE CONVECTIVE LINE WILL CONTINUE TO BE STRAIGHT LINE WIND GUSTS. SEVERE THREAT WILL REMAIN SOUTH OF I-20 WHERE 60+ SURFACE DEWPOINTS WILL CREATE CAPE VALUES OF 300-500 J/KG. COMBINED WITH 0-1KM BULK SHEAR VALUES 35-40 KNOTS...THERE IS THE POTENTIAL FOR A BRIEF TORNADO. THE STRONGEST GRADIENT WINDS WILL BE BEHIND THE FRONT...WITH SUSTAINED WEST WIND SPEEDS OF 20 TO 25 MPH WITH GUSTS TO 40 MPH. ALSO...AREAS IN NORTHEAST ALABAMA WITH ELEVATIONS ABOVE 1200 FEET AGL WILL EXPERIENCE STRONG SOUTH PRE-FRONTAL WINDS THIS MORNING...WITH SUSTAINED SPEEDS OF 30-40 MPH AND GUSTS UP TO 50 MPH. THE RAIN SHOULD END QUICKLY AFTER FRONTAL PASSAGE...WITH ALL THE RAIN OUT OF CENTRAL ALABAMA BY SUNSET TODAY. SKIES WILL ALSO CLEAR RAPIDLY BEHIND FRONT AS THE SURFACE LOW WILL LIFT WELL NORTHEAST OF ALABAMA...AND LIMIT POTENTIAL FOR WRAP AROUND LOW CLOUDS. SURFACE WINDS WILL STAY IN THE 10-20 MPH RANGE TONIGHT WITH GUSTS TO 30 MPH. COMBINED WITH TEMPERATURES FALLING INTO THE UPPER 20S TO LOWER 30S...WIND CHILL VALUES WILL DROP INTO THE UPPER TEENS TO LOWER 20S TOWARDS SUNRISE FRIDAY. FRIDAY WILL BE COLD WITH HIGHS ONLY IN THE 40S FOR AREAS NORTH OF I-20. SURFACE WINDS WILL ALSO INCREASE AGAIN DURING THE DAY... WITH SPEEDS IN THE 15 TO 25 MPH RANGE. A GRADUAL WARMING TREND OVER THE WEEKEND AS THE SURFACE RIDGE MOVES OFF TO THE EAST. THE MODELS ARE HINTING AT A RAPID RETURN OF LOW LEVEL MOISTURE ON SUNDAY WITH SHOWERS DEVELOPING ALONG THE MISSISSIPPI RIVER AND SPREADING NORTHEAST INTO NORTH ALABAMA. FOR NOW...WILL HOLD OFF ANY RAIN UNTIL SUNDAY NIGHT. AS SOUTHERLY LOW LEVEL FLOW RETURNS ON MONDAY...A WARM FRONT OR FRONTAL BOUNDARY WILL SET-UP FROM EAST TEXAS TO NORTH ALABAMA. THE MODELS CONTINUE TO STRUGGLE WITH THE TIMING OF THE INITIAL SHORT WAVE TROF. THE ECMWF MODEL IS NOW MUCH QUICKER IN DEVELOPING A SURFACE LOW OVER TEXAS. CHANCE POPS WERE ALREADY IN THE FORECAST FOR MONDAY AND TUESDAY...AND WILL LEAVE FORECAST FOR THESE TWO DAYS UNCHANGED AT THIS TIME. THE ACTIVE WEATHER PATTERN CONTINUES INTO THE EXTENDED FORECAST. ANOTHER POTENT STORM SYSTEM WILL AFFECT CENTRAL ALABAMA JUST AFTER CHRISTMAS IN THE WEDNESDAY OR THURSDAY TIME FRAME. THE GFS/ECMWF AND ASSOCIATED ENSEMBLE GUIDANCE HAVE BEEN FAIR ON THE DEVELOPMENT AND EVOLUTION OF THIS SYSTEM THE PAST SEVERAL DAYS. THE GFS HAD ONE RUN YESTERDAY WHERE IT CHANGED BUT IT IS RIGHT BACK IN LINE NOW. THE MAIN CONCERN BETWEEN MODELS IS THE TIMING LATITUDE OF THE DEVELOPING UPPER SYSTEM. THE TIMING OF THE CENTRAL ALABAMA IMPACTS HAS BEEN JUMPING AROUND BETWEEN WEDNESDAY THE 26 AND THURSDAY THE 27. I HAVE BEEN IMPRESSED WITH THE GENERALLY CONSENSUS OF THE INSTABILITY PARAMETERS AHEAD OF THIS APPROACHING FRONT. IF THESE PARAMETERS VERIFIED...WE WOULD BE LOOKING AT A DECENT SEVERE WEATHER THREAT. IN ADDITION...COLD AIR IS LURKING AROUND. THE GFS MODEL JUMP YESTERDAY DUG THE UPPER SYSTEM MUCH FARTHER SOUTH AND BROUGHT THE COLD AIR DOWN. AT THIS TIME...WILL NOT MENTION THIS SYSTEM IN THE HAZARDOUS OUTLOOK. WILL WAIT ANOTHER RUN OR TWO AND SEE IF THIS CONTINUITY CONTINUES. THIS IS A BUSY TRAVEL PERIOD JUST AFTER CHRISTMAS AND THERE WILL BE A THREAT OF SEVERE AND WINTER WEATHER WITHIN A FEW HUNDRED MILES OF CENTRAL ALABAMA. STAY TUNED TO THIS DEVELOPING WEATHER SCENARIO CLOSELY AS WE MOVE THROUGH THE NEXT 7 DAYS. 58/75 && .AVIATION... 12Z TAF DISCUSSION. COLD FRONT CURRENTLY NEARING THE MS RIVER WITH PREFRONTAL LINE OF SHOWERS AND ISOLATED TSRA ADVANCING RAPIDLY EASTWARD ACROSS MS. IN ADVANCE OF THESE FEATURES WIDESPREAD MVFR CIGS AND SCATTERED TO NUMEROUS SHRA HAVE OVERSPREAD MOST OF THE AREA...WITH IFR CIGS GRADUALLY WORKING NORTHWARD TOWARD AREA. LOOK FOR MVFR CONDITIONS TO PREVAIL UNTIL AFTER FRONTAL PASSAGE WITH BRIEF IFR CONDITIONS... ESPECIALLY IN PASSING SHOWERS. PRIMARY PREFRONTAL LINE OF SHRA/TSRA EXPECTED TO REACH TCL AROUND 14Z...BHM AND EET AROUND 15Z...ANB AND MGM 16Z-17Z TIME FRAME...AND TOI AROUND 18Z. HOWEVER...WESTERLY WIND SHIFT ASSOCIATED WITH COLD FRONT SHOULD LAG BEHIND LINE OF SHRA/TSRA BY 3 HOURS OR SO. LOW LEVEL WIND SHEAR IS GOING TO BE A CONCERN AHEAD OF THE COLD FRONT AS THE LOW LEVEL JET OF 45-55 KT PERSISTS THROUGH THE MORNING HOURS. AFTER THE FRONTAL PASSAGE EXPECT WESTERLY WINDS TO PICK UP CONSIDERABLY AT THE SURFACE...WITH SUSTAINED SPEEDS OF 20 KNOTS AND GUSTS TO WELL OVER 30 KNOTS AT TIMES PREVAILING THROUGH THE AFTERNOON. WINDS SHOULD DIMINISH AFTER 00Z BUT STILL REMAIN BRISK GENERALLY IN THE 10 TO 20 KNOT RANGE THROUGH THE REMAINDER OF THE PERIOD. 41 && .BMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 8 AM THIS MORNING TO 8 PM CST THIS EVENING FOR THE FOLLOWING COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT... BULLOCK...CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY... CLEBURNE...COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE... HALE...JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO... MARION...MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH... RUSSELL...SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA... TUSCALOOSA...WALKER...WINSTON. &&
Hazardous weather outlook, Dec 20, 4:50 AM CST, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 450 AM CST THU DEC 20 2012 ALZ011>015-017>050-211200- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 450 AM CST THU DEC 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE TODAY FOR AREAS GENERALLY ALONG AND SOUTH OF A LINE FROM TUSCALOOSA TO SYLACAUGA TO ROANOKE...FROM 6 AM UNTIL 4 PM. A LONG LINE A STRONG TO SEVERE THUNDERSTORMS ALONG A COLD FRONT WILL MOVE ACROSS THE AREA TODAY. THE MAIN THREATS WILL BE STRAIGHT-LINE WIND DAMAGE...BUT ISOLATED TORNADOES CAN NOT BE RULED OUT. HOWEVER...THERE IS ALSO A SECOND THREAT IN THE FORM OF SCATTERED THUNDERSTORMS DEVELOPING AHEAD OF THE MAIN LINE. THESE STORMS HAVE THE POTENTIAL TO PRODUCE TORNADOES AS WELL. REGARDLESS...THERE WILL BE WIDESPREAD RAIN WITH LOW CLOUDS AND VISIBILITIES ACROSS THE REGION TODAY. ANY SEVERE STORMS WILL BE VISUALLY DIFFICULT TO SEE...SO TAKE ACTION IF A WARNING IS ISSUED. FINALLY...WINDS BEHIND THE COLD FRONT MAY RESULT IN SUSTAINED WINDS UP TO 30 MPH ALONG WITH HIGHER GUSTS THURSDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED TODAY.
In the hours before
Special weather statement, Dec 20, 6:26 AM CST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
626 AM CST THU DEC 20 2012
ALZ011>013-201330-
FAYETTE AL-LAMAR AL-MARION AL-
626 AM CST THU DEC 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR MARION...LAMAR AND FAYETTE
COUNTIES UNTIL 730 AM CST...
AT 623 AM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM SANDY SPRINGS TO EVERGREEN
TO 11 MILES SOUTHWEST OF ABERDEEN...AND MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
SULLIGENT...
VERNON...
HAMILTON...
MILLPORT...
WINFIELD...
THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3430 8819 3433 8817 3431 8764 3413 8763
3352 8768 3354 8828
TIME...MOT...LOC 1226Z 266DEG 36KT 3446 8839 3416 8849
3370 8863
56Special weather statement, Dec 20, 6:46 AM CST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
646 AM CST THU DEC 20 2012
ALZ022-030-031-201345-
GREENE AL-PICKENS AL-SUMTER AL-
646 AM CST THU DEC 20 2012
...SIGNIFICANT WEATHER ADVISORY FOR SUMTER...PICKENS AND GREENE
COUNTIES UNTIL 745 AM CST...
AT 641 AM CST...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM COLUMBUS AFB TO 28 MILES
WEST OF EMELLE...AND MOVING EAST AT 45 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
PICKENSVILLE...
CUBA...
YORK...
CARROLLTON...
ALICEVILLE...
THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3353 8828 3353 8784 3302 8784 3301 8775
3290 8778 3286 8783 3279 8782 3277 8787
3276 8783 3277 8783 3274 8781 3252 8786
3252 8792 3240 8805 3237 8805 3231 8794
3230 8794 3231 8843
TIME...MOT...LOC 1246Z 268DEG 38KT 3358 8837 3287 8871
56The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 19, 9:04 PM CST | Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 23 hr |
| Dec 20, 6:26 AM CST | Special Weather Statement | BMX | Fayette, Lamar, Marion | 64 min |
| Dec 20, 6:46 AM CST | Special Weather Statement | BMX | Greene, Pickens, Sumter | 59 min |
| Dec 20, 6:56 AM CST | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion | 49 min |
| Dec 20, 7:35 AM CST | Special Weather Statement | BMX | Walker, Winston | 55 min |
| Dec 20, 7:45 AM CST | Special Weather Statement | BMX | Greene, Hale, Tuscaloosa | 45 min |
| Dec 20, 8:21 AM CST | Severe Thunderstorm Warning | BMX | Autauga, Dallas | 24 min |
| Dec 20, 8:25 AM CST | Special Weather Statement | BMX | Bibb, Blount, Jefferson, Shelby | 50 min |
| Dec 20, 8:47 AM CST | Special Weather Statement | BMX | Chilton, Dallas, Perry | 43 min |
| Dec 20, 9:09 AM CST | Special Weather Statement | BMX | Blount, Chilton, St. Clair, Shelby | 51 min |
| Dec 20, 9:28 AM CST | Special Weather Statement | BMX | Autauga, Dallas, Lowndes | 47 min |
| Dec 20, 9:57 AM CST | Special Weather Statement | BMX | Calhoun, Clay, Coosa, Talladega, Tallapoosa | 48 min |
| Dec 20, 10:13 AM CST | Special Weather Statement | BMX | Autauga, Elmore, Lowndes, Montgomery | 47 min |
| Dec 20, 10:35 AM CST | Severe Thunderstorm Warning | BMX | Autauga, Elmore, Lowndes, Montgomery | 40 min |
| Dec 20, 10:43 AM CST | Special Weather Statement | BMX | Chambers, Clay, Cleburne, Randolph, Tallapoosa | 47 min |
| Dec 20, 11:13 AM CST | Special Weather Statement | BMX | Bullock, Lee, Macon, Montgomery | 47 min |
| Dec 20, 11:56 AM CST | Special Weather Statement | BMX | Barbour, Bullock, Lee, Pike, Russell | 64 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.